BMJ case reports · 2014
Pulmonary co-infection with Nocardia and Aspergillus in a patient with adult-onset Still's disease receiving steroids and tacrolimus.
Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Misra Durga Prasanna, Parida Jyoti Ranjan, Chowdhury Abhra Chandra, Agarwal Vikas
Аннотация
Patients on immunosuppression are at risk of unusual infections. We present a man diagnosed to have adult-onset Still's disease who, on high-dose oral steroid and tacrolimus, developed a cavitating pneumonia due to co-infection with Aspergillus flavus and Nocardia. Timely diagnosis and institution of appropriate therapy resulted in a favourable clinical outcome. Such co-infection in a patient receiving tacrolimus is rare in the published literature. This case serves to emphasise the need to be vigilant for unusual infections in patients who are immunosuppressed, either due to drugs or underlying disease condition.
Предметные рубрики MeSH
AdultAnti-Bacterial AgentsAntifungal AgentsAspergillosisCoinfectionDrug Therapy, CombinationFollow-Up StudiesHumansImmunocompromised HostImmunosuppressive AgentsMaleNocardia InfectionsPneumoniaRadiography, ThoracicSteroidsStill's Disease, Adult-OnsetTacrolimusTomography, X-Ray ComputedTreatment Outcome